Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Eye sensitive to sun. Taking allergy relief pills. Eye feels burning. History of four eye surgeries. What to do?

I have having major issues with my eyes!!! I live in Florida and I have been here for almost two years. My eyes are very sensitive to the sun, and to the outside in general. I have to put in drops sometimes three or more times a day, I have also taking allergy relief pills , but they are not working. My eyes feel like they are burning, and I am straining my eyes just to see. In class, I sit at the front, but I still have trouble seeing. Glasses and contacts will not help. I have had four previous eye surgeries when I was younger.
Asked On : Tue, 22 May 2012
Answers:  2 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
The symptoms which you have mentioned indicate dryness of the eyes or allergic affection of the eyes.
The treatment of the condition is by antiallergics for allergic affection of the eys and by artificial tear drops for dryness of eyes.
Since as you have mentioned in history you have underwent four surgeries if you can give me the details of the surgery i can advice you more correctly.
Thank you
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor